Sacramento City Unified School District **BOARD OF EDUCATION MEETING AND WORKSHOP**

Board of Education Members

Jay Hansen, President, (Trustee Area 1) Jessie Ryan, Vice President, (Trustee Area 7) Darrel Woo, Second Vice President, (Trustee Area 6) April, 6 El

. 2017

Allotted Time

4:30 p.m. Closed Session 6:30 p.m. Open Session

Serna Center Community Conference Rooms 5735 47th Avenue Sacramento, CA 95824



2016/17-18

4:30 p.m. 1.0 OPEN SESSION / CALL TO ORDER / ROLL CALL

2.0 outside of the public eye. Closed session meetings are specifically defined and limited in scope. They primarily involve pe litigation. labor negotiations. and real property matters.

6:30 p.m. 4.0 CALL BACK TO ORDER/PLEDGE OF ALLEGIANCE

The Pledge of Allegiance will be led by The Girls' Basketball Team from West Campus High School.

• Presentation of Certificate by Michael Minnick

6:35 p.m. 5.0 ANNOUNCEMENT OF ACTION TAKEN IN CLOSED SESSION

- 6:40 p.m. 6.0 AGENDA ADOPTION
- 6:45 p.m. 7.0 SPECIAL PRESENTATION
 - 7.1 West Campus Boys' Soccer Team
- 6:50 p.m. 8.0 PUBLIC COMMENT

Members of the public may address the Board on non-agenda items that are within the subject matter jurisdiction of the Board. Please fill out a yellow card available at the entrance. Speakers may be called in the order that requests are received, or grouped by subject area. We ask that comments are limited to two (2) minutes with no more than 15 minutes per single topic so that as many people as possible may be heard. By law, the Board is allowed to take action only on items on the agenda. The Board may, at its discretion, refer a matter to district staff or calendar the issue for future discussion.

7:05 p.m. **9.0 PUBLIC HEARING**

9.1 Approve Waiver for Nonclassroom-Based Funding Determination for The Met (Gerardo Castillo, CPA)

7:15 p.m. 10.0 CONSENT AGENDA

Generally routine items are approved by one motion without discussion. The Superintendent or a Board member may request an item be pulled from the consent agenda and voted upon separately.

- 10.1 Items Subject or Not Subject to Closed Session:
 - 10.1a Approve Grants, Entitlements and Other Income Agreements, Ratification of Other Agreements, Approval of Bid Awards, Approval of Declared Surplus Materials and Equipment, Change Notices and Notices of Completion (Gerardo Castillo, CPA)
 - 10.1b Approve Personnel Transactions (Cancy McArn)

2

- 10.1c Approve 2017-2018 Adult Education Calendar (Cancy McArn)
- 10.1d Approve Revision to Lease Leaseback Request for Proposal to Reflect Current Legislation (Cathy Allen)
- 10.1e Approve Rosemont High School Field Trip to Ogden, Utah from April 7-10, 2017 (Lisa Allen and Olga Simms)

5 minutes

15 minutes

Conference/Action 5 minute presentation 5 minute discussion

2 minutes

- 10.1f Approve John F. Kennedy High School Field Trip to Honolulu, Hawaii from April 10 18, 2017 (Lisa Allen and Tu Carroz)
- 10.1g Approve Sacramento New Technology Field Trip to Reno, Nevada on April 19, 2017 (Lisa Allen and Tu Carroz)
- 10.1h Approve Minutes of the March 2, 2017, Board of Education Meeting (José L. Banda)
- 10.1i Approve \$10 Million Allocation Funded Out of Measure Q for Athletic Field Improvements at the Five Comprehensive High Schools (Cathy Allen)
- 10.1j Approve Cancellation of Future Board Meeting Date—May 18, 2017 (José L. Banda)

11.0 COMMUNICATIONS

7:17 p.m.	11.1	Employee Organization Reports:	Information 3 minutes each
		CSA	
		SCTA	
		SEIU	
		Teamsters	
		UPE	
7:32 p.m.	11.2	District Parent Advisory Committees:	Information 3 minutes each
		Community Advisory Committee	
		District English Learner Advisory Committee	
		Gifted and Talented Education Advisory Committee	
		Indian Education Parent Committee	
7:44p.m.	11.3	Superintendent's Report (José L. Banda)	Information 5 minutes
7:49p.m.	11.4	President's Report (Jay Hansen)	Information 5 minutes
7:54 p.m.	11.5	Student Member Report (Natalie Rosas)	Information 5 minutes
7:59 p.m.	11.6	Information Sharing By Board Members	Information 10 minutes
8:09 p.m.	11.7	Board Committee Reports	Information 10 minutes

12.0 BOARD WORKSHOP/STRATEGIC PLAN AND OTHER INITIATIVES

8:19 p.m.

12.1 Local Control Accountability Plan (LCAP) Annual Update: Measuring Progress (Elliot Lopez and Cathy Morrison) Information

10 minute presentation 10 minute **His**on